# SDR YENA2024012400095

- Difficulty date: January 17, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 02900
- Aircraft time: 65,142 hours, 23,499 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 29 S43-44r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SHEAR TIE LOCATED BTW STRINGER 43R AND STRINGER 44 AT LEVEL OF FRAME 29 IN FWD CARGO COMPARTMENT; (RESOLVED ON W/O: 1243677 TASKCARD: NR-00018)  REF AEROMAN WO 2023 464/1 NR 2023-731899 REMOVED AND REPLACED SHEAR TIE AND SUPPORT BRACKET LOC. BTW STRINGER 43L AND STRINGER 43R AT LEVEL OF FRAME 29 I.A.W. A320 SRM 51-42-11, A320 SRM 51-72-11, DWG D53232542 AND D53230337. WORK ACCOMPLISHED BY AEROMAN TECH 8609118 RII PERFORMED BY AEROMAN QC M BRAN 135.
